# SDR RYNA2010007020022

- Difficulty date: July 21, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 56,833 hours, 12,369 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Part serial: 08412
- Condition: Intermittent
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT LT LAVATORY SMOKE DETECTOR RINGS INTERMITTENTLY UPON DESCENT.  CAN BE RESET, BUT WILL RING AGAIN SOON.  REMOVED AND REPLACED AFT LT SMOKE DETECTOR PER MM 26-13-01.  OPERATIONAL CHECKED GOOD.
